Skip navigation

Minimizing total weighted completion time in a proportionate flow shop

Minimizing total weighted completion time in a proportionate flow shop

Shakhlevich, Natalia, Hoogeveen, Han and Pinedo, Michael (1998) Minimizing total weighted completion time in a proportionate flow shop. Journal of Scheduling, 1 (3). pp. 157-168. ISSN 1094-6136 (Print), 1099-1425 (Online) (doi:10.1002/(SICI)1099-1425(1998100)1:3<157::AID-JOS12>3.0.CO;2-Y)

Full text not available from this repository.

Abstract

We study the special case of the m machine flow shop problem in which the processing time of each operation of job j is equal to pj; this variant of the flow shop problem is known as the proportionate flow shop problem. We show that for any number of machines and for any regular performance criterion we can restrict our search for an optimal schedule to permutation schedules. Moreover, we show that the problem of minimizing total weighted completion time is solvable in O(n2) time. © 1998 John Wiley & Sons, Ltd.

Item Type: Article
Uncontrolled Keywords: flow shop scheduling, weighted completion time
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:00
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/491

Actions (login required)

View Item View Item